Open Access
Translator Disclaimer
2013 On the Harnack inequality for parabolic minimizers in metric measure spaces
Niko Marola, Mathias Masson
Tohoku Math. J. (2) 65(4): 569-589 (2013). DOI: 10.2748/tmj/1386354296


In this note we consider problems related to parabolic partial differential equations in geodesic metric measure spaces, that are equipped with a doubling measure and a Poincaré inequality. We prove a location and scale invariant Harnack inequality for a minimizer of a variational problem related to a doubly non-linear parabolic equation involving the $p$-Laplacian. Moreover, we prove the sufficiency of the Grigoryan--Saloff-Coste theorem for general $p>1$ in geodesic metric spaces. The approach used is strictly variational, and hence we are able to carry out the argument in the metric setting.


Download Citation

Niko Marola. Mathias Masson. "On the Harnack inequality for parabolic minimizers in metric measure spaces." Tohoku Math. J. (2) 65 (4) 569 - 589, 2013.


Published: 2013
First available in Project Euclid: 6 December 2013

zbMATH: 1293.30096
MathSciNet: MR3161434
Digital Object Identifier: 10.2748/tmj/1386354296

Primary: 35B65
Secondary: 35K55 , 49N60

Keywords: doubling measure , Harnack inequality , metric space , minimizer , Newtonian space , parabolic‎ , Poincaré inequality

Rights: Copyright © 2013 Tohoku University


Vol.65 • No. 4 • 2013
Back to Top